MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN SECTOR HA ACET CUP 50MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINN SECTOR HA ACET CUP 50MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Model Number 1217-12-050
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Surgeon said that he had booked a patient for revision of a dissociated pinnacle liner for surgery today (b)(6).Revision on dissociated liner was completed as planned and surgeon implanted a 32mm id/50mm od altrx poly neutral liner and 32mm +9 biolox delta ts ceramic femoral head (revision).Explanted head and liner not available for return.Patient underwent primary surgery on (b)(6) 2018.Surgeon did not suggest why the liner had failed/dissociated.No further information available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.
 
Event or Problem Description
Additional information received states that the affected side was the left hip.

Brand Name
PINN SECTOR HA ACET CUP 50MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10607370
Report Number1818910-2020-21233
Device Sequence Number2803329
Product Code LPH
UDI-Device Identifier10603295009153
UDI-Public10603295009153
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K031495
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1217-12-050
Device Catalogue Number121712050
Device Lot NumberHM3480
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/17/2020
Supplement Date Received by Manufacturer09/30/2020
12/07/2020
Initial Report FDA Received Date09/30/2020
Supplement Report FDA Received Date10/02/2020
12/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORAIL AMT COLLAR SIZE 11.; DELTA CER HEAD 12/14 32MM +1.; PINN MAR +4 10D 32IDX50OD.; CORAIL AMT COLLAR SIZE 11; DELTA CER HEAD 12/14 32MM +1; PINN MAR +4 10D 32IDX50OD
Outcome Attributed to Adverse Event Required Intervention;